Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Pregnant, spotted some bleeding, taking duphaston, premolat injection. Is it safe?

Hi doctor, i am 6weeks 4days pregnant and last week I spotted some bleeding so my doctor here in Emirates gave me duphaston 10mg tablet 2X for a week and primolut depot 250g injection . After a week when I went for a checkup, again I spotted sone brownish thick discharge . so she advised me duphaston 10mg 3X a day for a month and primolut depot injection for 5weeks? Is it safe? Thank you
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Mar 2013
Thank you for your query.
The medications being given are forms of progesterone since you are having bleeding, which is a sign of threatened abortion.
Duphaston is banned in certain countries, because of some reports of adverse effects on fetus.
You can discuss with your gynecologist regarding switching over to natural micronized progesterone, which is safer.
Otherwise the medications are safe and advisable with your picture.
Also, take plenty of rest, avoid sexual intercourse, and do not stress out.
Take care.
Answered: Wed, 6 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor